# SDR DALA2024080107664

- Difficulty date: July 28, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 99,575 hours, 20,997 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602. CORRECTIVE ACTION: R/R SLIDE ARM LIGHT ASSY PER B767-300 AMM 52-73.OPS OK. (0470076)
